Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Small prime solutions to linear equations in three variables

Tom 178 / 2017

Tak Wing Ching, Kai Man Tsang Acta Arithmetica 178 (2017), 57-76 MSC: Primary 11P32; Secondary 11P55. DOI: 10.4064/aa8427-8-2016 Opublikowany online: 8 February 2017

Streszczenie

Let $a_1,a_2,a_3$ be nonzero integers and $b$ be any integer satisfying $b\equiv a_1+a_2+a_3\pmod{2}$ and $(b,a_i,a_j)=1$ for $1\le i \lt j\le 3$. Suppose $(a_1,a_2,a_3)=1$ and $A=\max{\{| a_1|,| a_2|,| a_3|\}}$. We obtain the following improved bounds for small prime solutions of the equation $a_1p_1+a_2p_2+a_3p_3=b$:

(i) if not all of $a_1,a_2,a_3$ have the same sign, then there exist prime solutions satisfying $\max_{1\le j\le 3}| a_j| p_j\ll| b|+A^{25}$;

(ii) if $a_1,a_2,a_3$ are all positive, then the equation $a_1p_1+a_2p_2+a_3p_3=b$ is solvable for $b\gg A^{25}$.

Autorzy

  • Tak Wing ChingDepartment of Mathematics
    The University of Hong Kong
    Pokfulam Road, Hong Kong
    e-mail
  • Kai Man TsangDepartment of Mathematics
    The University of Hong Kong
    Pokfulam Road, Hong Kong
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek